Follow
Buyang Li
Buyang Li
Verified email at polyu.edu.hk - Homepage
Title
Cited by
Cited by
Year
Numerical analysis of nonlinear subdiffusion equations
B Jin, B Li, Z Zhou
SIAM Journal on Numerical Analysis 56 (1), 1-23, 2018
2022018
Unconditional convergence and optimal error estimates of a Galerkin-mixed FEM for incompressible miscible flow in porous media
B Li, W Sun
SIAM Journal on Numerical Analysis 51 (4), 1959-1977, 2013
1972013
Correction of high-order BDF convolution quadrature for fractional evolution equations
B Jin, B Li, Z Zhou
SIAM Journal on Scientific Computing 39 (6), A3129-A3152, 2017
1882017
Error analysis of linearized semi-implicit Galerkin finite element methods for nonlinear parabolic equations
B Li, W Sun
International Journal of Numerical Analysis & Modeling 10, 622-633, 2013
1742013
Energy-decaying extrapolated RK--SAV methods for the Allen--Cahn and Cahn--Hilliard equations
G Akrivis, B Li, D Li
SIAM Journal on Scientific Computing 41 (6), A3703-A3727, 2019
1282019
Unconditionally optimal error estimates of a Crank--Nicolson Galerkin method for the nonlinear thermistor equations
B Li, H Gao, W Sun
SIAM Journal on Numerical Analysis 52 (2), 933-954, 2014
1182014
Boundary problems for the fractional and tempered fractional operators
W Deng, B Li, W Tian, P Zhang
Multiscale Modeling & Simulation 16 (1), 125-149, 2018
1082018
An analysis of the Crank–Nicolson method for subdiffusion
B Jin, B Li, Z Zhou
IMA Journal of Numerical Analysis 38 (1), 518-541, 2018
852018
Subdiffusion with a time-dependent coefficient: analysis and numerical solution
B Jin, B Li, Z Zhou
Mathematics of Computation 88 (319), 2157-2186, 2019
842019
Discrete maximal regularity of time-stepping schemes for fractional evolution equations
B Jin, B Li, Z Zhou
Numerische mathematik 138, 101-131, 2018
832018
A convergent evolving finite element algorithm for mean curvature flow of closed surfaces
B Kovács, B Li, C Lubich
Numerische Mathematik 143, 797-853, 2019
622019
Combining maximal regularity and energy estimates for time discretizations of quasilinear parabolic equations
G Akrivis, B Li, C Lubich
Mathematics of Computation 86 (306), 1527-1552, 2017
622017
A-stable time discretizations preserve maximal parabolic regularity
B Kovács, B Li, C Lubich
SIAM Journal on Numerical Analysis 54 (6), 3600-3624, 2016
602016
Optimal error estimates of linearized Crank-Nicolson Galerkin FEMs for the time-dependent Ginzburg--Landau equations in superconductivity
H Gao, B Li, W Sun
SIAM Journal on Numerical Analysis 52 (3), 1183-1202, 2014
602014
Arbitrarily high-order exponential cut-off methods for preserving maximum principle of parabolic equations
B Li, J Yang, Z Zhou
SIAM Journal on Scientific Computing 42 (6), A3957-A3978, 2020
572020
On Stokes--Ritz projection and multistep backward differentiation schemes in decoupling the Stokes--Darcy model
M Gunzburger, X He, B Li
SIAM Journal on Numerical Analysis 56 (1), 397-427, 2018
492018
Sharp convergence rates of time discretization for stochastic time-fractional PDEs subject to additive space-time white noise
M Gunzburger, B Li, J Wang
Mathematics of Computation 88 (318), 1715-1741, 2019
462019
High-order Mass-and Energy-conserving SAV-Gauss Collocation Finite Element Methods for the Nonlinear Schrödinger Equation
X Feng, B Li, S Ma
SIAM Journal on Numerical Analysis 59 (3), 1566-1591, 2021
442021
A new approach for numerical simulation of the time-dependent Ginzburg–Landau equations
B Li, Z Zhang
Journal of Computational Physics 303, 238-250, 2015
442015
Error estimates of splitting Galerkin methods for heat and sweat transport in textile materials
Y Hou, B Li, W Sun
SIAM Journal on Numerical Analysis 51 (1), 88-111, 2013
432013
The system can't perform the operation now. Try again later.
Articles 1–20